# SDR DHL2002362509

- Difficulty date: October 18, 2002
- Submitted: November 19, 2002
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 84
- Aircraft time: 42,101 hours, 28,207 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H WING BOTTOM SKIN BETWEEN RIB 7 AND 8 AND, FRONT AND CENTER SPAR, SEVERAL AREAS WITH CORROSION.REMOVED CORROSION JUST OUT BOARD OF CENTER SPAR FOUND NTO BE OUT OF LIMITS. REPAIRED BY BLENDING OUT CORROSION, ENSURING AREA WAS CRACK AND CORROSION FREE BY HFEC INSPECTION FOLLOWED BY FLAP PEENING AND REPROTECTING AREA, ALL IAW A300 SRM AND RAS/BAE/1355/2002
